MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SLING,MESH,HEAD SUPPORT,450LB,LARGE

Medline Industries, LP MEDLINE; SLING,MESH,HEAD SUPPORT,450LB,LARGE
Catalog Number MDSMMHS3
Medical Device Problem Codes Material Frayed (1262); Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the slings are fraying and have loose threads.
 
Additional Manufacturer Narrative
The customer reported that the slings are fraying and have loose threads.The complaint investigation noted that no samples, pictures, or videos were received, and the three most recent trend reports available at the time of the investigation were reviewed with no trends identified related to the specified material number or its corresponding defect type.The complaint could not be confirmed, and without a sample received, it is difficult to determine a true root cause for the reported issue.The division will monitor complaints through quarterly trending, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SLING,MESH,HEAD SUPPORT,450LB,LARGE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50595476
Report Number1417592-2026-32018
Device Sequence Number9432549
Product Code FSA
UDI-Device Identifier10884389177662
UDI-Public10884389177662
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMMHS3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown